Bulletin of the American Mathematical Society

Review: É. Borel, Les nombres inaccessibles

F. Bagemihl

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 59, Number 4 (1953), 406-409.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183518025

Citation

Bagemihl, F. Review: É. Borel, Les nombres inaccessibles . Bull. Amer. Math. Soc. 59 (1953), no. 4, 406--409. http://projecteuclid.org/euclid.bams/1183518025.


Export citation